# SDR AALA20140503001

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 53,176 hours, 6,791 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED DUAL WEATHER RADAR SYS FAILURE.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RADAR ANTENNA & SYS GND CHECKED NORMAL, OPERATION CLOSED.
